| Model Number |
IntelliVue Patient Monitor MX800 |
| Medical Device Problem Code |
Imprecise or Erratic Results (4059)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on an intellivue mx800 patient monitor indicating that the non-invasive blood pressure (nibp) was inflating but not giving readings or giving inaccurate readings.The device was in clinical use at the time the issue was discovered.No adverse event or patient harm was reported.
Additional Manufacturer Narrative
A philips remote service engineer (rse) worked with the customer biomedical engineer (biomed).The issue was able to be replicated.The biomed tried different model and same result and then tried a different nibp cable and it then worked accurately.The rse determined that the issue was the nibp cable.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was faulty a nibp cable.The issue was resolved by replacing the nibp cable.The device passed all testing, after the replacement.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.